# SDR CA000809010

- Difficulty date: July 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 18,298 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3210 · Main Landing Gear
- Part: Fork
- Part number: 2751539011
- Condition: Cracked
- Location: Mlg
- Component: Main Gear, Ozone, OAS5453
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A LIQUID PENETRANT INSPECTION TWO CRACKS WERE LOCATED AT THE BASE OF THE RADIUS FORKED END WHICH ACCEPTS THE KNUCKLE JOINT OF THE UPPER TQ KNEE. CRACKS ARE 1/4 INCH LONG AND SEEM TO ORIGINATE FROM MACHINING WHEN PART WAS MANUFACTURED.
